# SDR SWIA202158618

- Difficulty date: April 10, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Gouged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY DOOR HAS GOUGE WORN INTO EDGE OF DOOR HANDLE.     (C-CHECK RO 6/04/2021)    REMOVED AND REPLACED NEW AVIONICS BAY DOOR HANDLE P/N 3445-5 REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-38651 REV -E. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR MORE DETAILS
